Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global invertibility of expanding maps
HTML articles powered by AMS MathViewer

by Jorge E. Hernández and M. Zuhair Nashed PDF
Proc. Amer. Math. Soc. 116 (1992), 285-291 Request permission

Abstract:

We prove a global inversion theorem in reflexive Banach spaces utilizing a recent generalization of the interior mapping theorem. As a corollary, we provide, under a mild approximation property, a positive answer to an open problem that was stated by Nirenberg. We also establish global invertibility of an $\alpha$-expanding Fréchet differentiable map in Banach space under the assumption that the logarithmic norm of the derivative is negative.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C15, 47H15
  • Retrieve articles in all journals with MSC: 58C15, 47H15
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 285-291
  • MSC: Primary 58C15; Secondary 47H15
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1110543-9
  • MathSciNet review: 1110543